Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2007, Volume 81, Issue 1, Pages 157–160
DOI: https://doi.org/10.4213/mzm3530
(Mi mzm3530)
 

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

General Notion of a Topological Space of Negative Dimension and Quantization of Its Density

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics
Full-text PDF (315 kB) Citations (8)
References:
Keywords: negative dimension, scale of compact spaces, hole in equivalent scales, fractal, quantization of densities.
Received: 06.12.2006
English version:
Mathematical Notes, 2007, Volume 81, Issue 1, Pages 140–144
DOI: https://doi.org/10.1134/S0001434607010166
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. P. Maslov, “General Notion of a Topological Space of Negative Dimension and Quantization of Its Density”, Mat. Zametki, 81:1 (2007), 157–160; Math. Notes, 81:1 (2007), 140–144
Citation in format AMSBIB
\Bibitem{Mas07}
\by V.~P.~Maslov
\paper General Notion of a Topological Space of Negative Dimension and Quantization of Its Density
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 1
\pages 157--160
\mathnet{http://mi.mathnet.ru/mzm3530}
\crossref{https://doi.org/10.4213/mzm3530}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2333875}
\zmath{https://zbmath.org/?q=an:05210304}
\elib{https://elibrary.ru/item.asp?id=9429676}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 1
\pages 140--144
\crossref{https://doi.org/10.1134/S0001434607010166}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000244695200016}
\elib{https://elibrary.ru/item.asp?id=13561851}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947526457}
Linking options:
  • https://www.mathnet.ru/eng/mzm3530
  • https://doi.org/10.4213/mzm3530
  • https://www.mathnet.ru/eng/mzm/v81/i1/p157
  • This publication is cited in the following 8 articles:
    1. Szymon Łukaszyk, Andrzej Tomski, “Omnidimensional Convex Polytopes”, Symmetry, 15:3 (2023), 755  crossref
    2. Szymon Łukaszyk, “Novel Recurrence Relations for Volumes and Surfaces of n-Balls, Regular n-Simplices, and n-Orthoplices in Real Dimensions”, Mathematics, 10:13 (2022), 2212  crossref
    3. Foukzon J., Men'kova E.R., Potapov A.A., 8Th International Conference on Mathematical Modeling in Physical Science, Journal of Physics Conference Series, 1391, ed. Vlachos D., IOP Publishing Ltd, 2019  crossref  isi
    4. Litvinov G.L., “Tropical Mathematics, Idempotent Analysis, Classical Mechanics and Geometry”, Spectral Theory and Geometric Analysis, Contemporary Mathematics, 535, ed. Braverman M. Friedlander L. Kappeler T. Kuchment P. Topalov P. Weitsman J., Amer Mathematical Soc, 2011, 159–186  crossref  mathscinet  zmath  isi
    5. V. P. Maslov, “Densities of Lattices Corresponding to Spaces of Positive, Negative, and Variational Dimension, and Their Application to Time Series”, Math. Notes, 81:1 (2007), 222–233  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. P. Maslov, “Nonstandard analysis, parastatistics, and fractals”, Theoret. and Math. Phys., 153:2 (2007), 1575–1581  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Maslov VP, “Revision of probability theory from the point of view of quantum statistics”, Russian Journal of Mathematical Physics, 14:1 (2007), 66–95  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Maslov VP, “Quantization of topological spaces of negative dimension, parastatistics, and distribution of dependent random variables”, Doklady Mathematics, 75:3 (2007), 424–427  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:1113
    Full-text PDF :546
    References:124
    First page:22
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025